# SDR AU990860

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1G5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: LW10290
- Condition: Mismarked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TIMING GEAR INCORRECTLY MARKED.  THE TIMING MARK ON THE NEW PN OLW-10290 GEAR WAS ONE TOOTH OUT.
